# SDR DALA2024032703855

- Difficulty date: March 26, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 99,681 hours, 45,685 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Seat Row 38-42
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 659 EMERGENCY LIGHTS ON SEATS INOP FROM SEATS 38-42. CORRECTIVE ACTION: R/R M735 BATTERY AND CHARGER IAW B757 AMM 3-51. OPS CHK GOOD. (5385222)
